Hello nI want to do a TT injection tomorrow, Monday, many say that after the injection you will feel a lot of symptoms such as fever. Will this affect my body who has potassium deficiency disease?
Have you done a potassium check? Potassium is normally around 3.6-5.2 mmol / L. Potassium levels less than 2.5 mmol / L can be harmful to the body. Some signs of potassium deficiency include stomach cramps, constipation, nausea, bloating, vomiting, numbness, tingling, palpitations, fainting, thirst, frequent BAK, muscle cramps, fatigue, and causing psychological problems. Potassium deficiency conditions require further treatment by a doctor.
Coming back to your question, TT injections are meant to prevent tetanus. Usually the TT injection does not cause a fever. The following are side effects of TT injections that can occur:
Swelling, pain and redness at the injection site, sometimes the pain may extend to the shoulder or arm A bumps appear at the injection site Allergic reactions to vaccine components, eg shortness of breath, swelling all over the body, skin rash If local side effects occur (at the injection site) You can compress it with a cold compress, usually complaints disappear after 1-3 days. However, if there are more severe side effects or an allergic reaction, you should see a doctor immediately so that proper treatment can be given.
If you have a history of certain diseases, for example potassium deficiency / hypokalemi, you should tell this to the doctor or officer who administered the vaccine.
The following articles are related to the topic of your question:
Lack of potassium
Thank you and hope it helps,
dr. Devika Y